# SDR CALA2016111800921

- Difficulty date: November 14, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 74,543 hours, 7,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY LIGHT FOUND DIM IN MID GALLEY.  THE BATTERY PACK WAS REPLACED AND TESTED NOMRAL IAW AMM 35-51-05.
